Fertility Friends Support Forum banner
1 - 6 of 6 Posts

·
Premium Member
Joined
·
3,760 Posts
Discussion Starter · #1 ·
:-[

This is my 5th day on Clomid (not taken the last dose yet as I take it at tea time) and today I feel awful.  I feel sick and dizzy, I've got no appetite, a head ache which nothing will shift and the hot flushes keep coming in waves every few minutes.

I just hope that after tomorrow the side effects go away, I know it's all for a good cause (hopefully) but all I want to do is cry  :'(

The only good thing is that my mood doesn't seem too bad, I've only had one snappy session with the OH yesterday

^eyes^
 

·
Premium Member
Joined
·
9,128 Posts
Hang on in their girls - it does get better (honest!)
 

·
Premium Member
Joined
·
3,470 Posts
Stick with it hunny,when you feel like this its greta you can share it with us and realise your not going  ^idiot^.We all have different side effects but we can all sympathyse with you. Not long now.Keep plodding on  ;D ;)

Kelly x
 

·
Premium Member
Joined
·
10,520 Posts
Hang on in there hun keep thinking of the possible benefits, we all fully understand what you are going through, really we do.  :-* xxx
 

·
Premium Member
Joined
·
3,760 Posts
Discussion Starter · #6 ·
Thanks everyone, your support is appreciated so much  :)

Surprisingly, I feel alot better today - I thought because I took my last dose last night (yay!) that I would feel as bad as if not worse today, but so far, touch wood, I feel a lot better  ;D

I think though that I'm going to switch to taking them in the mornings next time, as my worst time of the day seems to be in the afternoon....if I take them 12 hours earlier, hopefully that will mean I'll be feeling the worst in the middle of the night.

No mood swings either for me, all in all I think I've escaped lightly so far....roll on that  ^BFP^

^fairydust^
 
1 - 6 of 6 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top